MathSciNet Relay Station
MathSciNet bibliographic data
MR418168 (54 #6210) 58F20
Mayer, Dieter H. On a $\zeta $ function related to the continued fraction transformation. Bull. Soc. Math. France 104 (1976), no. 2, 195–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement